# SDR AALA201911199021

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 55,534 hours, 31,838 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Part number: D5337061320200
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN INSPECTION FOR DAMAGE CAUSED BY THE LEFT MAIN LANDING GEAR DOOR FITTING BECOMING DETACHED FROM THE KEEL BEAM DURING GEAR RETRACTION ON TAKEOFF (SEE AALA201911099002 FOR ORIGINAL REPORT) REVEALED CRACKED LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD ATTACH FITTING WICH WAS REPLACED PER EA 300270.
